RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 9, Pages 1453–1463 (Mi zvmmf1610)  

This article is cited in 2 scientific papers (total in 2 papers)

On the stabilizing properties of the gradient method for unstable approximate schemes

A. F. Izmailov, V. G. Karmanov, A. A. Tret'yakov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1303 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:9, 1392–1401

Bibliographic databases:

Document Type: Article
UDC: 519.642.8
MSC: Primary 65J10; Secondary 47A50
Received: 09.12.1998

Citation: A. F. Izmailov, V. G. Karmanov, A. A. Tret'yakov, “On the stabilizing properties of the gradient method for unstable approximate schemes”, Zh. Vychisl. Mat. Mat. Fiz., 39:9 (1999), 1453–1463; Comput. Math. Math. Phys., 39:9 (1999), 1392–1401

Citation in format AMSBIB
\Bibitem{IzmKarTre99}
\by A.~F.~Izmailov, V.~G.~Karmanov, A.~A.~Tret'yakov
\paper On the stabilizing properties of the gradient method for unstable approximate schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 9
\pages 1453--1463
\mathnet{http://mi.mathnet.ru/zvmmf1610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723231}
\zmath{https://zbmath.org/?q=an:0977.65047}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 9
\pages 1392--1401


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1610
  • http://mi.mathnet.ru/eng/zvmmf/v39/i9/p1453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, V. G. Karmanov, A. A. Tret'yakov, “Gradient method for linear approximate schemes”, Comput. Math. Math. Phys., 39:10 (1999), 1558–1565  mathnet  mathscinet  zmath
    2. Izmailov A.F., Karmanov V.G., Tretyakov A.A., “Regularization of linear approximate schemes by the gradient descent”, SIAM J Numer Anal, 39:1 (2001), 250–263  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:120
    Full text:44
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019